# SDR 2013FA0000682

- Difficulty date: November 23, 2013
- Submitted: November 23, 2013
- Operation: General aviation
- Aircraft: N6829K
- Make and model: Cessna 340A
- Aircraft serial: 340A1233
- Engine: Cont TSIO520NB
- Engine time: 2,784 hours, 2,784 cycles
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: TISN714BAC
- Part serial: 4401410
- Condition: Cracked
- Location: Engine
- Part time: 634 hours, 634 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CYLINDER ENGINE CRACKED.
